A class of exact solutions in magnetohydrodynamics of an ideal
Doklady Akademii Nauk, Tome 279 (1984) no. 1, pp. 64-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_279_1_a14,
author = {M. M. Vishik},
title = {A class of exact solutions in magnetohydrodynamics of an ideal},
journal = {Doklady Akademii Nauk},
pages = {64--68},
year = {1984},
volume = {279},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_279_1_a14/}
}
M. M. Vishik. A class of exact solutions in magnetohydrodynamics of an ideal. Doklady Akademii Nauk, Tome 279 (1984) no. 1, pp. 64-68. http://geodesic.mathdoc.fr/item/DAN_1984_279_1_a14/